# SDR UALA2010091403418

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,057 hours, 20,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AT STRINGER 42L BETWEEN FRAMES 56 & 57 CORRODED.  MAJOR REPAIR ACCOMPLISHED: CUT OUT CORRODED SECTION OF STRINGER. FABRICATED & INSTALLED STRINGER SPLICE REPAIR COMPRISED OF NEW STRINGER SECTION & 2 SPLICE FITTINGS AT MID FRAME 55 & MID FRAME 56.
